In Stock

Anadin Max Strength Capsules 12 Pack

2.05

Anadin Maximum Strength capsules are pain-relieving medication containing Aspirin.Anadin Maximum Strength can be used for the treatment of: Headache Period Pain Dental Pain Rheumatic Pain Symptoms of colds and flu You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order. THIS PRODUCT…

Category:

Description

Anadin Maximum Strength capsules are pain-relieving medication containing Aspirin.
Anadin Maximum Strength can be used for the treatment of:

  • Headache
  • Period Pain
  • Dental Pain
  • Rheumatic Pain
  • Symptoms of colds and flu

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

Anadin Maximum Strength Capsules are used for the relief of headache pain, neuralgia, rheumatic pain, period pain, dental pain and the relief of symptoms of the common cold. Anadin contains Aspirin, which is a non-steroidal anti-inflammatory drug (NSAID).

Prolonged use without medical supervision could be harmful.If symptoms persist more than 3 days or if you experience any worsening of symptoms, you should discontinue treatment and consult your doctor.

Who can use?

This medicine can be used adults and adolescents over 16 years old. Elderly patients should consult their doctore before using Anadin as they are more prone to side effects.

How to use?

Anadin Maximum Strength Capsules should be taken with a glass of water with or just after a meal.

Adults and children over 16 years: Take one capsule every 3 to 4 hours if necessary.

Do take more than 8 capsules in any 24 hour period.

Do not take Anadin if:

  • If you have or ever have had a stomach ulcer or other digestive system disorder.
  • If you have worsening asthma, rash or rhinitis associated with aspirin.
  • If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
  • If you suffer from heart, liver or kidney disease.

If you are pregnant or breast-feeding.

This medication is not suitable during pregnancy or while breastfeeding.

Common side effects.

Anadin may cause some some stomach discomfort. Do not take on an empty stomach.

Anadin may affect how blood clotting. It is possible that taking Anadin may cause easy bruising or bleeding.

If you have any difficulty breathing or develop a rash or swollen facial features or runny nose after taking Anadin, stop taking this medication and consult your doctor immediately.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Each Anadin Maximum Strength Capsule contains Aspirin 500mg, Caffeine 32mg.

Reviews

There are no reviews yet.

Be the first to review “Anadin Max Strength Capsules 12 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsAnadin Max Strength Capsules 12 Pack removeBloom and Blossom Sleep Night-Time Dry Body Oil removeImodium Plus 2mg/125mg 12 Tablets removeFenopine Strawberry 150ml 3+Months removePulse Oximeter removeBrownearth shea & Coconut Oil cleansing Oil, 120mle remove
Image
SKU
Rating
Price2.0528.9910.256.0034.955.50
Stock
Availability
Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

DescriptionAnadin Maximum Strength capsules are pain-relieving medication containing Aspirin.Anadin Maximum Strength can be used for the treatment of: Headache Period Pain Dental Pain Rheumatic Pain Symptoms of colds and flu You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order. THIS PRODUCT...Welcome a good night's sleep with the Bloom and Blossom Sleep Night-Time Dry Body Oil, a rich and nourishing formula infused with a unique sleep fragrance to help promote a peaceful slumber. Perfect for both men and women, sleep-deprived parents and those craving a good night's sleep, the easily absorbed...Imodium Plus Loperamide Tablets are used for the treatment of sudden, short-lived attacks of diarrhoea when it occurs with stomach cramps, bloating and wind. Each tablet contains 2 mg Loperamide hydrochloride and simeticone (125 mg dimeticone per tablet). You Must Be Aged Over 18 Years to Purchase This Product  ...FENOPINE 100MG/5ML IBUPROFEN 3M+ S’BERRY (100ML) Reduction of fever and relief of mild to moderate pain, such as cold and flu symptoms, teething pain, headache, sprains and strains and to ease the pain of sore throats and earache.As Fenopine contains ibuprofen it gets to work in 15 minutes reducing...Blood Oxygen Monitor Measures SPO2 and PR Values Quickly and Precisely. The Finger Pule Oximeter is Suitable for Home and Medical Use, Sports and More!Usages For over 1000 years, women have used SHEA BUTTER, as a miracle cream, for treating dry skin, aging skin, and damaged skin. coconut is known for its amazing skin care properties, moisturising, skin protection and satin finish.Using our leading natural SHEA &coconut oil will provide moisturisation and intensive skin care...
ContentAnadin Maximum Strength capsules are pain-relieving medication containing Aspirin. Anadin Maximum Strength can be used for the treatment of:
  • Headache
  • Period Pain
  • Dental Pain
  • Rheumatic Pain
  • Symptoms of colds and flu
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Anadin Maximum Strength Capsules are used for the relief of headache pain, neuralgia, rheumatic pain, period pain, dental pain and the relief of symptoms of the common cold. Anadin contains Aspirin, which is a non-steroidal anti-inflammatory drug (NSAID). Prolonged use without medical supervision could be harmful.If symptoms persist more than 3 days or if you experience any worsening of symptoms, you should discontinue treatment and consult your doctor. Who can use? This medicine can be used adults and adolescents over 16 years old. Elderly patients should consult their doctore before using Anadin as they are more prone to side effects. How to use? Anadin Maximum Strength Capsules should be taken with a glass of water with or just after a meal. Adults and children over 16 years: Take one capsule every 3 to 4 hours if necessary. Do take more than 8 capsules in any 24 hour period. Do not take Anadin if:
  • If you have or ever have had a stomach ulcer or other digestive system disorder.
  • If you have worsening asthma, rash or rhinitis associated with aspirin.
  • If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
  • If you suffer from heart, liver or kidney disease.
If you are pregnant or breast-feeding. This medication is not suitable during pregnancy or while breastfeeding. Common side effects. Anadin may cause some some stomach discomfort. Do not take on an empty stomach. Anadin may affect how blood clotting. It is possible that taking Anadin may cause easy bruising or bleeding. If you have any difficulty breathing or develop a rash or swollen facial features or runny nose after taking Anadin, stop taking this medication and consult your doctor immediately. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Each Anadin Maximum Strength Capsule contains Aspirin 500mg, Caffeine 32mg.
Welcome a good night's sleep with the Bloom and Blossom Sleep Night-Time Dry Body Oil, a rich and nourishing formula infused with a unique sleep fragrance to help promote a peaceful slumber. Perfect for both men and women, sleep-deprived parents and those craving a good night's sleep, the easily absorbed oil melts into skin, imparting a naturally soothing scent to help you drift off. A blend of Frankincense, Moringa, Evening Primrose Oil and Jojoba help both the body and mind enjoy a restful night. Safe to use during pregnancy. Made in Great Britain. Not tested on animals. Free from parabens, SLS, petrochemicals and colourants. Ingredients  Prunus Amygdalus Dulcis (Sweet Almond) Oil, Coco Caprylate, Moringa Oleifera (Moringa) Seed Oil, Tocopherol (Natural Vitamin E),Oenothera Biennis (Evening Primrose) Oil, Simmondsia Chinensis (Jojoba) Seed Oil,*Lavandula Angustifolia (Lavender) Flower Oil,*Boswellia Carterii (Frankincense) Gum Oil,*Cananga Odorata (Ylang Ylang) Flower Oil,*Pelargonium Roseum (Rose Geranium) Leaf Oil, *Anthemis Nobilis (Roman Chamomile) Flower Oil, *Cymbopogon Martini (Palmarosa) Leaf Oil,*Cymbopogon Flexuosus (Lemongrass) Leaf Oil,*Tilia Cordata (Linden) Flower Oil,*Melaleuca Uncinata (Honey Myrtle) Flower Extract, Calendula Officinalis (Calendula) Flower Oil, Styrax Tonkinensis (Benzoin) Resin Extract,**Limonene, **Linalool,**Geraniol,**Citral, **Citronellol,**Benzyl Benzoate,**Benzyl Alcohol,**Eugenol,**Isoeugenol,**Farnesol,**Benzyl Salicylate. (*Natural Essential Oils, **Potential Allergens).
Brand: Bloom and Blossom
Directions: Spray over the entire body and breathe in the aroma as you massage it into your skin, engaging the senses and allowing your body to relax into a natural night-time sleep ritual.
Volume: 100ml
Imodium Plus Loperamide Tablets are used for the treatment of sudden, short-lived attacks of diarrhoea when it occurs with stomach cramps, bloating and wind. Each tablet contains 2 mg Loperamide hydrochloride and simeticone (125 mg dimeticone per tablet). You Must Be Aged Over 18 Years to Purchase This Product Who can use Imodium Plus Loperamide? Imodium Plus Loperamide tablets can be used by adults and children over 12 years. How to take Imodium Plus Loperamide? Adolescents aged 12 - 18 years old, swallow 1 tablet initially, followed if required, by 1 tablet after every further loose bowel movement. Adults over the age of 18, swallow 2 tablets initially, followed by one tablet after every loose stool. Do not take more than 4 capsules in any 24 hours.  If you are pregnant or breast-feeding If you are pregnant or trying to become pregnant consult your doctor before purchasing or taking Imodium Instants Loperamide 2mg tablets. Do not use if you are breast feeding. Driving and using machines This medication may make you feel dizzy, tired or sleepy. If affected driving or the use of machines. Common side effects affecting up to 1 in 10 people. Some common side effects include headache, nausea and a change in the way some things taste. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Ingredients:

Loperamide hydrochloride (2 mg per tablet) and simeticone (measured as 125 mg dimeticone per tablet). Other ingredients include calcium hydrogen phosphate anhydrous, microcrystalline cellulose, acesulfame potassium, artificial vanilla flovour, sodium starch glycolate type A and stearic acid.    
Description FENOPINE 100MG/5ML IBUPROFEN 3M+ S’BERRY (100ML) Reduction of fever and relief of mild to moderate pain, such as cold and flu symptoms, teething pain, headache, sprains and strains and to ease the pain of sore throats and earache. As Fenopine contains ibuprofen it gets to work in 15 minutes reducing your baby’s fever quickly. The strawberry flavour suspension is sugar free and colour free and now comes with an easy dosing spoon for easy dosing of younger children. • Gets to work to reduce fever in just 15 minutes • Lasts for up to 8 hours in fever – so may help your child have a good nights sleep • Proven to give longer relief from fever than paracetamol • Treats fever, teething, toothache, sore throat, earache, headaches, aches and strains • Suitable for babies and children from 3 months (over 5kg) to 12 years For pain and fever: The daily dosage of Fenopine 100mg/5ml Oral Suspension is 20 to 30 mg of ibuprofen/kg body weight in divided doses. This can be achieved as follows:
  • 3 to 6 months: 2.5ml, 3 times a day.
  • 6 to 12 months: 2.5ml, 3 times a day.
  • 1 to 3 years: 5 ml, 3 times a day.
  • 4 to 6 years: 7.5 ml, (5ml & 2.5ml) 3 times a day.
  • 7 to 9 years: 10 ml, (two 5ml spoonfuls) 3 times a day.
  • 10 to 12 years: 15 ml (three 5ml spoonfuls) 3 times a day.
  • Do not dose more frequently than at 6 hourly intervals.
  • Not suitable for children under 3 months of age unless advised by your doctor.
This product should only be given to infants aged 3-6 months who weigh more than 5kg. For infants aged 3 – 5 months medical advice should be sought if symptoms worsen or not later than 24 hours if symptoms persist. If in children aged from 6 month and in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. For oral administration. For short term use only.
Blood Oxygen Monitor Measures SPO2 and PR Values Quickly and Precisely. The Finger Pule Oximeter is Suitable for Home and Medical Use, Sports and More!For over 1000 years, women have used SHEA BUTTER, as a miracle cream, for treating dry skin, aging skin, and damaged skin. coconut is known for its amazing skin care properties, moisturising, skin protection and satin finish.Using our leading natural SHEA &coconut oil will provide moisturisation and intensive skin care protection from the drying effects of daily contact to the elements.
Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information